Volume & Issue: Volume 6, Issue 2, January 2015 
Random differential inequalities and comparison principles for nonlinear hybrid random differential equations

Pages 1-19

Bapurao C. Dhage; Ram G. Metkar

Quadratic $\rho$-functional inequalities in $\beta$-homogeneous normed spaces

Pages 21-26

Choonkil Park; Sang Og Kim; Jung Rye Lee; Dong Yun Shin

An inequality related to $\eta$-convex functions (II)

Pages 27-33

Madjid Eshaghi; S. S. Dragomir; Mohsen Rostamian Delavar

Polarization constant $\mathcal{K}(n,X)=1$ for entire functions of exponential type

Pages 35-45

A. Pappas; P. Papadopoulos; L. Athanasopoulou

An assessment of a semi analytical AG method for solving two-dimension nonlinear viscous flow

Pages 47-64

S. Tahernejad Ledari; H. H. Mirgolbabaee; Davood Domiri Ganji

New existence results for a coupled system of nonlinear differential equations of arbitrary order

Pages 65-75

M.A. Abdellaoui; Zoubir Dahmani; N. Bedjaoui

Existence and uniqueness results for a nonlinear differential equations of arbitrary order

Pages 77-92

Mohamed Houas; Maamar Benbachir

Simulation and perturbation analysis of escape oscillator

Pages 93-101

Patanjali Sharma

Continuous time portfolio optimization

Pages 103-112

Alireza Bahiraei; Behzad Abbasi; Farahnaz Omidi; Nor Aishah Hamzah; Abdul Hadi Yaakub

Relative orders and slowly changing functions oriented growth analysis of composite entire functions

Pages 113-126

Sanjib Kumar Datta; Tanmay Biswas; Sarmila Bhattacharyya

Orthogonal metric space and convex contractions

Pages 127-132

Maryam Ramezani

Modified homotopy method to solve non-linear integral equations

Pages 133-136

Mohsen Rabbani

Subordination and Superordination Properties for Convolution Operator

Pages 137-147

Samira Rahrovi

On Hilbert Golab-Schinzel type functional equation

Pages 149-159

Mohamed Tial; Driss Zeglami; Samir Kabbaj

Probabilistic analysis of the asymmetric digital search trees

Pages 161-173

Ramin Kazemi; Mohammad Qasem Vahidi-asl